Thread: HELP!! Should I see the doctor ?
12-02-2005, 12:43 AM #1
HELP!! Should I see the doctor ?
I 2 weeks into my PCT ... having just finished my tren A/ Test C cycle. I took clen 40mcg first day of pct and 60mcg second day. Then I stopped the clen because I was getting a dry cough. Whenever I still try talking I cough. I cant even complete a sentence without coughing or getting shortness of breath.
This is really starting to worry me because on cycle I was not having this problem and now I do.
12-02-2005, 12:45 AM #2
What does the rest of your PCT consist of?
12-02-2005, 12:45 AM #3
12-02-2005, 12:46 AM #4
12-02-2005, 12:54 AM #5
12-02-2005, 12:54 AM #6
if you have to ask then yes see a DR.
12-02-2005, 12:57 AM #7
Last edited by GotMilk?; 12-29-2005 at 03:16 AM.
12-02-2005, 12:58 AM #8
What a great cycle
12-02-2005, 01:01 AM #9
Bite the bullet my man. See a doc. If he gives you the "don't you know steroids will kill you" bullshit, ask for a referral to an endocrinologist.
Honestly, all GP's are good for nowadays are referrals and cough medicine.
12-02-2005, 01:04 AM #10Originally Posted by chest6
See a doc. Your health is the most important thing here. Trust me, the flaming will be here when you get back.
Seriously bro, see a doc and ask for a referral if you get any bullshit.
12-02-2005, 01:11 AM #11Originally Posted by bigJJ
12-02-2005, 01:14 AM #12Originally Posted by chest6
My experience with steroids...
12-02-2005, 01:18 AM #13Originally Posted by GotMilk?
Good man. Sounds like you're prepped.
My best wishes to you. And please come back to us with the results. Many of us are interested and concerned.
12-02-2005, 01:44 AM #14Originally Posted by GotMilk?
same thing happened when i took ephedrine with guafinesin (spelling) i hated it so i quit, but keep in mind i also have asthma. i quit taking it and about 2 weeks it went away.
my advice is to wait it out for a few days see what happens(only if u dont have insurance), but for any reason if it gets worse go to the ER immediately!
12-02-2005, 01:46 AM #15
Oh yah I forgot to add that I am also 2 weeks into my accutane treatment.. Not sure if it related to that...
12-02-2005, 02:11 AM #16Originally Posted by GotMilk?
12-02-2005, 02:17 AM #17Originally Posted by bigJJ
12-02-2005, 02:33 AM #18
12-02-2005, 02:34 AM #19
Try working out when just going to the gym makes you break a sweat..lol
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)